# SDR USAA2010042790849

- Difficulty date: April 22, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 88,171 hours, 17,620 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146T5212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK AT BS 1263, LBL 55, WL 200.  REPLACED SEAT TRACK BETWEEN BS 1250 TO BS 1360, LBL 55, WL 200 IAW B767 SRM 51-10-02 & 53-00-52 REPAIR 2.
